Finite-time stabilization of stochastic systems with partially known transition probabilities

dc.contributor.authorLuan, X.
dc.contributor.authorLiu, F.
dc.contributor.authorShi, P.
dc.date.issued2011
dc.description.abstractIn this paper, the problem of finite-time stabilization for a class of uncertain Markov jump systems with partially known transition probabilities is investigated. The main aim of this paper is to derive the finite-time stabilization criteria for the underlying systems when the transition probabilities are partially known and to design a state feedback stabilizing controller such that the trajectories of the system stay within a given bound in a fixed time interval. Sufficient conditions for the existence of the desired controller are established with the linear matrix inequalities framework. A numerical example is used to illustrate the effectiveness of the developed theoretic results.
dc.description.statementofresponsibilityXiao-li Luan, Fei Liu, Peng Shi
dc.identifier.citationJournal of Dynamic Systems Measurement and Control: Transactions of the ASME, 2011; 133(1):1-6
dc.identifier.doi10.1115/1.4002716
dc.identifier.issn0022-0434
dc.identifier.issn1528-9028
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/83629
dc.language.isoen
dc.publisherASME-Amer Soc Mechanical Eng
dc.rightsCopyright © 2011 by ASME
dc.source.urihttps://doi.org/10.1115/1.4002716
dc.subjectMarkovian jump systems
dc.subjectfinite-time boundedness
dc.subjectfinite-time stabilization
dc.subjecttransition probabilities
dc.titleFinite-time stabilization of stochastic systems with partially known transition probabilities
dc.typeJournal article
pubs.publication-statusPublished

Files